Items where Division is "Mathematics" and Year is 2021

Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | E | G | H | K | S | U | Y | Ö | Ş
Number of items: 18.

A

Anbar Meidl, Nurdagül and Kalaycı, Tekgül and Meidl, Wilfried (2021) Analysis of (n, n)-functions obtained from the Maiorana-McFarland class. IEEE Transactions on Information Theory, 67 (7). pp. 4891-4901. ISSN 0018-9448 (Print) 1557-9654 (Online)

Anbar Meidl, Nurdagül and Kaşıkçı, Canan (2021) Permutations polynomials of the form G(X)(k) - L(X) and curves over finite fields. Cryptography and Communications, 13 (2). pp. 283-294. ISSN 1936-2447 (Print) 1936-2455 (Online)

Anbar Meidl, Nurdagül and Stichtenoth, Henning and Tutdere, Seher (2021) Asymptotically good towers of function fields with small p-rank. Finite Fields and Their Applications, 76 . ISSN 1071-5797 (Print) 1090-2465 (Online)

Atar, Büşra (2021) A study on binomial edge ideals. [Thesis]

B

Barsakçı, Burcu (2021) Simultaneous rational periodic points of degree-2 rational maps. [Thesis]

D

Dinu, Rodica and Herzog, Jürgen and Asloob Topaçoğlu, Ayesha (2021) Restricted classes of veronese type ideals and algebras. International Journal of Algebra and Computation, 31 (1). pp. 173-197. ISSN 0218-1967 (Print) 1793-6500 (Online)

E

Ene, Viviana and Herzog, Jürgen and Asloob Qureshi, Ayesha and Romeo, Francesco (2021) Regularity and the Gorenstein property of L-convex polyominoes. Electronic Journal of Combinatorics, 28 (1). ISSN 1077-8926

G

Günay, Gülizar (2021) Geometric and combinatorial aspects of normal rational curves in PG(2,Q) and PG(3,Q). [Thesis]

H

Hacisuleyman, Aysima and Erkip, Albert and Erman, Batu and Erman, Burak (2021) Synchronous and asynchronous response in dynamically perturbed proteins. Journal of Physical Chemistry B, 125 (3). pp. 729-739. ISSN 1520-6106 (Print) 1520-5207 (Online)

K

Kılıç, Altan Berdan (2021) The geometric representations of rank-metric codes. [Thesis]

S

Sadek, Mohammad (2021) Families of polynomials of every degree with no rational preperiodic points. Comptes Rendus Mathematique, 359 (2). pp. 195-197. ISSN 1631-073X (Print) 1778-3569 (Online)

U

Ulutaş, Tuğçe (2021) Concatenated codes, matrix-product codes and their schur product. [Thesis]

Uyar, Murat (2021) Rational preperiodic points of cubic post-critically finite polynomials. [Thesis]

Y

Yin, Li and Bhayo, Barkat Ali and Göğüş, Nihat Gökhan (2021) On generalized complete (p, q)-elliptic integrals. Acta Mathematica Scientia, 41 (2). pp. 475-486. ISSN 0252-9602 (Print) 1572-9087 (Online)

Yurdakul, Nihal (2021) On exceptional almost perfect non-linear functions. [Thesis]

Ö

Ömrüuzun Seyrek, Halime (2021) Construction of evidently positive series and an alternative construction for a family of partition generating functions deu to Kanade and Russell. [Thesis]

Ş

Şengül Tezel, Yasemin (2021) Nonlinear viscoelasticity of strain rate type: an overview. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 477 (2245). ISSN 1364-5021 (Print) 1471-2946 (Online)

Şengül Tezel, Yasemin (2021) Viscoelasticity with limiting strain. Discrete and Continuous Dynamical Systems - Series S (SI), 14 (1). pp. 57-70. ISSN 1937-1632 (Print) 1937-1179 (Online)

This list was generated on Fri Jun 21 13:08:14 2024 +03.